Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the periodic boundary value problem for impulsive parabolic equations


Authors: Drumi Bainov, Emil Minchev and Ikechukwu E. Okoroafor
Journal: Quart. Appl. Math. 57 (1999), 543-547
MSC: Primary 35R12; Secondary 35B10, 35K20
DOI: https://doi.org/10.1090/qam/1704431
MathSciNet review: MR1704431
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the periodic boundary value problem for impulsive parabolic equations. A comparison result for impulsive differential inequalities is obtained. This result is applied to get a uniqueness criterion for the solutions of impulsive parabolic equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35R12, 35B10, 35K20

Retrieve articles in all journals with MSC: 35R12, 35B10, 35K20


Additional Information

DOI: https://doi.org/10.1090/qam/1704431
Article copyright: © Copyright 1999 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website